Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 504, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 15, 2011, 5:42 PM CDT for Chester County, Hardeman County, McNairy County, Tennessee; Alcorn County, Mississippi. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2011, 5:42 PM CDT (22:42 UTC)
- Expired
- Jun 15, 2011, 6:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Alcorn County, MS, Chester County, TN, Hardeman County, TN, McNairy County, TN
The radar
The Memphis radar (KNQA), 98 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 5:50 PM CDT | HAIL 0.88 | 6 Se Bolivar, TN | NICKEL SIZE HAIL LASTED ABOUT 5 MINUTES FROM 550-555PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 11:52 AM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2133 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 1365 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
504
WUUS54 KMEG 152242
SVRMEG
MSC003-TNC023-069-109-152330-
/O.NEW.KMEG.SV.W.0504.110615T2242Z-110615T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
542 PM CDT WED JUN 15 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
EXTREME SOUTHWESTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
SOUTHERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 630 PM CDT
* AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTH OF
BOLIVAR...AND MOVING EAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOLIVAR...
SELMER AND BIG HILL POND STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3494 8853 3513 8920 3519 8919 3532 8910
3527 8841
TIME...MOT...LOC 2242Z 282DEG 27KT 3516 8904
$$
RRH1 follow-up statement
400
WWUS54 KMEG 152307
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
607 PM CDT WED JUN 15 2011
MSC003-TNC023-069-109-152330-
/O.CON.KMEG.SV.W.0504.000000T0000Z-110615T2330Z/
ALCORN MS-CHESTER TN-HARDEMAN TN-MCNAIRY TN-
607 PM CDT WED JUN 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR MCNAIRY...SOUTHERN HARDEMAN...EXTREME SOUTHWESTERN CHESTER AND
NORTH CENTRAL ALCORN COUNTIES...
AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LACY...OR 7 MILES NORTHWEST OF BIG HILL POND STATE PARK...MOVING EAST
AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WENASOGA...
BETHEL SPRINGS...EASTVIEW...GUYS...HICKORY VALLEY...HORNSBY...
MIDDLETON...RAMER...SELMER...ROSE CREEK...HICKORY FLATS...GOOD
HOPE...FORTY FORKS AND PURDY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
&&
LAT...LON 3494 8853 3513 8920 3519 8918 3525 8906
3530 8880 3527 8841
TIME...MOT...LOC 2307Z 279DEG 30KT 3513 8878
$$
RRHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:26 PM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Jun 15, 2:26 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 226 PM CDT WED JUN 15 2011 .DISCUSSION... CURRENTLY A GOOD PORTION OF THE EASTERN HALF OF THE CWA IS UNDER A SEVERE THUNDERSTORM WATCH UNTIL 7PM. HOWEVER CONVECTION HAS BEEN STRUGGLING TO DEVELOP...DUE TO A COMBINATION OF WEAK LOW LEVEL FORCING ALONG THE COLD FRONT...A STRENGTHENING CAP AT 850MB AND EXITING SUPPORT FROM A SHORTWAVE ACROSS THE OHIO AND TENNESSEE RIVER VALLEYS. CURRENT CAPE VALUES IN THE WATCH AREA ARE HOWEVER 3500-4500 J/KG AS DEWPOINTS HAVE REMAINED IN THE LOW TO MID 70S. INTERESTING TO SEE THE LATEST MODEL DATA FROM THE RUC AND SREF BLOWING UP STORMS EAST OF THE MISSISSIPPI RIVER BETWEEN 19-21Z. THE NAM AND GFS ALSO SHOW DEVELOPMENT LATE THIS AFTERNOON AND EVENING...BUT THE 12Z RUNS SHOWN WIDESPREAD CONVECTION OVER THE MIDSOUTH THIS MORNING WHICH DID NOT PAN OUT. IF STORMS CAN BECOME ORGANIZED THEY MAY TRAIN THROUGHOUT THE EVENING ACROSS NORTHEAST MISSISSIPPI...WITH A LOCALIZED THREAT OF FLASH FLOODING. WILL MAKE MENTION OF THAT IN THE HWO. OTHERWISE LATER THIS EVENING DRIER AIR WILL MOVE INTO THE NORTHWEST CWA COUNTIES BEHIND THE FRONT WITH LIGHT NORTHERLY BREEZES. THE UPPER LEVEL FLOW WILL AGAIN BECOME SLIGHTLY MORE NORTHWEST. THURSDAY AND FRIDAY...THE COLD FRONT WILL LIFT BACK NORTH AS A WARM FRONT THROUGH THE MIDSOUTH THURSDAY NIGHT AND FRIDAY AS A SHORTWAVE DIVES SOUTHEAST OVER THE AREA. MODELS SHOW AN MCS DEVELOPING ACROSS CENTRAL MISSOURI DROPPING SOUTH INTO THE REGION BY MIDNIGHT. THUS HAVE ADDED POPS DURING THIS TIME FRAME. LEFT POPS IN ACROSS NORTHWEST TENNESSEE ON FRIDAY AS THE FRONT LIFTS THROUGH THIS REGION. HIGHS BOTH DAYS STILL APPEAR TO BE IN THE LOW AND MID 90S...WITH HEAT INDICES APPROACHING 105 ON FRIDAY SOUTH OF THE FRONT ACROSS THE MISSISSIPPI DELTA. SATURDAY THROUGH TUESDAY...THE RIDGE WILL SHIFT OVERHEAD DURING THIS PERIOD MAKING FOR A VERY HOT WEEKEND AND LITTLE TO NONE IN ANY RAIN CHANCES. HAVE GONE A FEW DEGREES ABOVE MOS GUIDANCE WITH HIGH TEMPS AS THE TREND FROM GUIDANCE HAS BEEN ON THE LOW SIDE. TEMPERATURES WILL MAINLY BE IN THE 95-100 RANGE WITH HEAT INDICES 103-108F RANGE. A HEAT ADVISORY DURING THIS PERIOD SEEMS VERY LIKELY. LOWS WILL BE IN THE MID TO UPPER 70S AREA WIDE. EXTENDED FORECAST INTO MIDDLE NEXT WEEK...SCENARIOS HAVE THE RIDGE AXIS SHIFTING EAST INTO THE CAROLINAS AS A CUTOFF LOW EMERGES FROM THE ROCKIES INTO THE CENTRAL PLAINS. THIS WOULD PLACE THE MIDSOUTH IN AN UPPER LEVEL SOUTHWEST FLOW AND RETURN CHANCE FOR CONVECTION AND THE PASSING OF A MIDWEST COLD FRONT. HAVE LEFT ONLY SLIGHT CHANCE POPS IN FOR NOW AS THE RIDGE MAY BE HARDER TO BUDGE KEEPING THE AREA DRY. JAB && .AVIATION... 18Z TAF CYCLE VFR CONDITIONS SHOULD PERSIST FOR MUCH OF THE FORECAST PERIOD. SOME SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON WHICH MAY DROP CEILINGS AND VISIBILITIES TO MVFR LEVELS BUT COVERAGE REMAINS LIMITED AT THIS TIME. WINDS WILL BE MAINLY SOUTHWEST AT 5 TO 10 KNOTS WITH SOME HIGHER GUSTS POSSIBLE THIS AFTERNOON THEN BECOMING LIGHT AND VARIABLE TONIGHT AND OVERNIGHT BEFORE BECOMING SOUTHEAST AT 5 TO 10 KNOTS BY LATE THURSDAY MORNING. ARS && .PRELIMINARY POINT TEMPS/POPS... MEM 72 96 77 97 / 30 10 20 10 MKL 65 94 71 94 / 20 10 30 20 JBR 67 94 74 97 / 10 10 20 10 TUP 69 97 72 96 / 50 10 20 20 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 15, 2:43 PM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 243 PM CDT WED JUN 15 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-162145- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 243 PM CDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING SOUTH AND EAST OF A LINE FROM TRENTON TENNESSEE...TO CHARLESTON MISSISSIPPI. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS. THERE IS ALSO SECONDARY THREAT OF LOCALIZED FLASH FLOODING. DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW STRONG STORMS WILL BE POSSIBLE THURSDAY NIGHT AND ON FRIDAY AS A WARM FRONT LIFTS NORTH THROUGH THE REGION. THE MAIN STORM THREATS WILL BE GUSTY WINDS AND SMALL HAIL. A HEAT ADVISORY MAY BE NECESSARY AT TIMES FROM FRIDAY THROUGH TUESDAY AS HEAT INDEX READINGS MAY CLIMB IN EXCESS OF 105 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED ACROSS PORTIONS OF WEST TENNESSEE AND NORTH MISSISSIPPI LATE THIS AFTERNOON THROUGH EARLY EVENING. JAB
In the hours before
Special weather statement, Jun 15, 2:01 PM CDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 201 PM CDT WED JUN 15 2011 TNZ088-089-151930- FAYETTE TN-SHELBY TN- 201 PM CDT WED JUN 15 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 230 PM CDT FOR... SOUTHWESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... SOUTHEASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER GERMANTOWN AT 201 PM CDT...MOVING EAST AT 25 MPH. PEOPLE IN FAYETTE AND SHELBY COUNTIES...INCLUDING LOCATIONS NEAR COLLIERVILLE...CORDOVA AND GERMANTOWN...SHOULD MONITOR THIS STORM CLOSELY. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA. && LAT...LON 3500 8939 3501 8987 3519 8987 3522 8939 TIME...MOT...LOC 1901Z 269DEG 23KT 3510 8976
Special weather statement, Jun 15, 2:55 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 255 PM CDT WED JUN 15 2011 TNZ088>090-152030- FAYETTE TN-SHELBY TN-HARDEMAN TN- 255 PM CDT WED JUN 15 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 330 PM CDT FOR... CENTRAL FAYETTE COUNTY IN SOUTHWEST TENNESSEE... WEST CENTRAL HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... EAST CENTRAL SHELBY COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 4 MILES SOUTHEAST OF EADS AT 255 PM CDT... MOVING EAST AT 35 MPH. PEOPLE IN FAYETTE...HARDEMAN AND SHELBY COUNTIES...INCLUDING LOCATIONS NEAR COLLIERVILLE...SHOULD MONITOR THIS STORM CLOSELY. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA. && LAT...LON 3530 8916 3503 8917 3503 8971 3525 8970 TIME...MOT...LOC 1955Z 270DEG 30KT 3515 8960 RRH
Special weather statement, Jun 15, 3:07 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
307 PM CDT WED JUN 15 2011
TNZ053>055-091-092-152030-
DECATUR TN-HENDERSON TN-CHESTER TN-HARDIN TN-MCNAIRY TN-
307 PM CDT WED JUN 15 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 330 PM CDT FOR...
SOUTHERN DECATUR COUNTY IN TENNESSEE...
EAST CENTRAL CHESTER COUNTY IN SOUTHWEST TENNESSEE...
NORTHERN HARDIN COUNTY IN SOUTHWEST TENNESSEE...
SOUTH CENTRAL HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
NORTHEASTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES SOUTH OF SARDIS AT 306 PM CDT...
MOVING EAST AT 35 MPH.
OTHER THUNDERSTORMS IN THE AREA WILL ALSO BE CAPABLE OF PRODUCING
PEA SIZE HAIL OR LARGER.
PEOPLE IN CHESTER...DECATUR...HARDIN...HENDERSON AND MCNAIRY
COUNTIES...INCLUDING LOCATIONS NEAR SAVANNAH...SHOULD MONITOR THIS
STORM CLOSELY.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3539 8798 3538 8802 3535 8800 3531 8801
3530 8798 3515 8798 3515 8842 3551 8843
3550 8797 3548 8798 3546 8804 3543 8803
3543 8800 3541 8796
TIME...MOT...LOC 2006Z 270DEG 30KT 3539 8822
RRHLocal storm report, Jun 15, 3:32 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
332 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 3 N SAVANNAH 35.27N 88.24W
06/15/2011 U0.88 INCH HARDIN TN NWS STORM SURVEY
&&
ARSLocal storm report, Jun 15, 3:36 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
336 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL MILLEDGEVILLE 35.38N 88.37W
06/15/2011 E0.88 INCH HARDIN TN TRAINED SPOTTER
0330 PM HAIL 2 NE SAVANNAH 35.24N 88.21W
06/15/2011 E1.00 INCH HARDIN TN PUBLIC
0330 PM TSTM WND DMG 2 NE SAVANNAH 35.24N 88.21W
06/15/2011 HARDIN TN PUBLIC
TWO TREES WERE KNOCKED DOWN.
&&
ARSLocal storm report, Jun 15, 4:16 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
416 PM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL OLIVE HILL 35.27N 88.03W
06/15/2011 E1.25 INCH HARDIN TN TRAINED SPOTTER
&&
KRMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:45 AM CDT | Special Weather Statement | MEG | Henry | 15 min |
| Jun 15, 10:11 AM CDT | Special Weather Statement | MEG | Henry | 34 min |
| Jun 15, 2:01 PM CDT | Special Weather Statement | MEG | Fayette | 29 min |
| Jun 15, 2:55 PM CDT | Special Weather Statement | MEG | Fayette | 35 min |
| Jun 15, 3:07 PM CDT | Special Weather Statement | MEG | Hardin | 23 min |
| Jun 15, 3:12 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 48 min |
| Jun 15, 3:48 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 42 min |
| Jun 15, 4:29 PM CDT | Severe Thunderstorm Warning | MEG | Hardin | 16 min |
| Jun 15, 5:01 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 44 min |
| Jun 15, 5:15 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 30 min |
| Jun 15, 5:43 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 47 min |
| Jun 15, 6:33 PM CDT | Special Weather Statement | MEG | Hardin, McNairy | 42 min |
| Jun 15, 6:50 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 40 min |
| Jun 15, 6:54 PM CDT | Severe Thunderstorm Warning | MEG | Hardeman, McNairy | 51 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.